# SDR RAIA00609019

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,490 hours, 18,181 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 14571009401
- Condition: Worn
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A FLEET WIDE INSPECTION OF THE AILERON CONTROL CABLES, ONE OF THE RT AILERON CONTROL CABLES WAS FOUND TO BE WORN AT THE RT PRESSURE SEAL.  MAINTENANCE REMOVED AND REPLACED THE CABLE.
